​​​
  1. Dr Reddy’s recalls seven batches of tablets in US

Dr Reddy’s recalls seven batches of tablets in US

The US Food and Drug Administration (USFDA) has said these batches were voluntarily recalled by the company.

By: | Hyderabad | Published: September 5, 2015 12:14 AM

Dr Reddy’s Laboratories has initiated a voluntary recall of about seven batches of  tablets of high blood pressure drugs Amlodipine Besylate and Atorvastatin Calcium from the US market. The drugs were manufactured in various strengths of 10, 20 and 40 mg at the company’s Bachupally facility in Hyderabad.

The US Food and Drug Administration (USFDA) has said these batches were voluntarily recalled by the company.

The reason for recall was termed as ‘subpotent Atovastatin’, initiated under Class III classification, which is a situation in which use of or exposure to a violative product is not likely to cause adverse health consequences. About seven drugs of various capacities with different expiry dates were voluntarily recalled.

About a fortnight back, the company had voluntary recalled Rivastigmine Tartrate capsules of 1.5 mg strength from the US market, following ‘failed dissolution specifications’. Rivastigmine Tartrate capsules are indicated for the treatment of mild to moderate dementia of the Alzheimer’s type or Parkinson’s disease. A total of 60 bottles of 2,952 units have been recalled on the direction of the USFDA. According to a notification issued by the USFDA, the batch was manufactured at DRL’s Bachupally unit and the recall was initiated under “Class II” classification.

A Class II recall is a situation in which the use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences or where the probability of serious adverse health consequences is remote.

Get live Stock Prices from BSE and NSE and latest NAV, portfolio of Mutual Funds, calculate your tax by Income Tax Calculator, know market’s Top Gainers, Top Losers & Best Equity Funds. Like us on Facebook and follow us on Twitter.

Go to Top